sexologist-icon

Related to Periods

Hello Myself ParamPreet Kaur, 26 yrs old and a Mother of 1 baby. Actually I hd my IUD inserted last november 2015, First 3 months after insertion, i had my periods heavily, Bt after that i am having it in gaps that too for short like 1 and half day... I had my last period on 17 April bt till today i am not having period... Can u explain me the reason ?? Please help
views-icons 41 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Related to Periods

doctor profile image
Answered
Depends on what IUD you have had inserted. If it was the Mirena, then you are expected to have lighter periods, and also may not have periods while on it. The Mirena releases progesterone hormone which thins out the lining of your uterus. Spmetimes ladies may also see a change in menstrual pattern, with other IUDs such as the copper ones, which is usually in the form of heavier periods. If however, you miss a period, it would be advisable to do a urine pregnancy test, as IUDs can sometimes get misplaced or expelled, resulting in a pregnancy.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO